# SDR SWAA051724

- Difficulty date: June 11, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 60,349 hours, 45,450 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Part number: W176005
- Condition: Chafed
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY.  CABIN ALTITUDE HORN SOUNDED, PERFORMRED EMERGENCY PROCEDURE AND INITIATED EMERGENCY DESCENT.  REPAIRED WIRING HARNESS ON BLEED VALVE PER WDM.
